After taking 5 and 6-APB for years spaced out by ~2 months each time and only developing minor adverse effects, I switched to 5-MAPB. At first I liked it more, though I felt it gave me ridiculously long residual effects (2 days+), instead of a comedown like 5/6.
The combo 6-APB + 5-MABP would lower my inhibitions to near zero and I would do stuff more stupid and against social norms than I could ever have imagined me doing.
The euphoria and high steadily got worse, until the overall experience was just 'meh' and somewhat anxiety ridden.

Also 5-MAPB felt slightly addictive, especially via oral or rectal ROA and would lead to slight, but controllable binges.

After about 2 grams of 5-MAPB over ~4 months I developed/exacerbated unpleasant effects, as in:
-major social anxiety
-slight shaking in stress
-occassional early parkinson's like finger/arm twitching
-medium strength depression and anhedonia
-highly elevated blood pressure
-frequent numbness of left arm
-feeling of swollen throat
-elevated cortisol levels
-light paranoia
-tinnitus (not sure if it was caused by 5-MAPB)
-brain zaps (first week after last dose only)
-ocassional nystagismus in stress- or bliss


About 2 and a half months after my last and highest dose (~400mg over 10 hours), most of the really unpleasant effects are gone, and I feel like my emotions are re-calibrating right now. I don't think I could have gotten or worked in a job in that time period, though it was still bearable.

I've tried numeral supplemental helps, and found only Fish oil to be (very) effective in dealing with my depression. I almost felt like getting slight flashbacks from it. I'm not taking it anymore right now, to let my serotonin system re-calibrate on it's own. Also 20 minute cardio training every second day seemed to alleviate my physical problems a lot.

I can't really guarantee I wouldn't have gotten the same from a similar irresponsible use of MDMA or the other APBs, though I felt 5-MAPB had a very strong effect on serotonin and long half-life and may be more damaging.

Conclusion
Please be careful with 5-MAPB. It seems to be a very strong serotonin releaser and may result in mid to long term down-regulation of your serotonin system, which can have a number of adverse effects.